# SDR QMLA2025032320039

- Difficulty date: March 23, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N578AM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9578
- Aircraft time: 5,726 hours
- System (JASC): 6440 · Tail Rotor Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: T/R Chip Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON A 11 MILE FLIGHT FROM BASE TO HOSPITAL WE HAD THE TAIL ROTOR CHIP LIGHT COME ON. I BURNED THE CHIP AND THE LIGHT WENT OUT, BUT MADE THE DECISION TO ABORT FLIGHT. WHILE ON A LONG SHALLOW FINAL TO OUR BASE THE TAIL ROTOR CHIP LIGHT CAME BACK ON AND DID NOT GO OUT AFTER SECOND BURN. THE LIGHT REMAINED ON ONCE SAFELY LANDED ON OUR PAD AT BASE.
